Oct 16, 2000
if adherance is such a problem, how come more doctors do not tell their patience it is not necessary to take ALL the meds at once? when I started meds, I staggered them over a 2 hr period. I have never vomited from my meds and I started meds with saquiniver(hardpill) and norvir. only had mild nausea for the first 2 weeks. now that's a first!!! it's really a useful way to start your meds. I've recommended it to other hiv patients and it helped them to take their meds and keep taking them. after a while it wasn't necessary to stagger them.
Response from Dr. Henry
Good point -- for many persons what you suggest might indeed be helpful -- I will keep the tip in mind.
Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Part Of The Body Is Affected By Shingles?
- What Happens If Chlamydia Is Left Untreated?
- What Does It Mean If My Pap Smear Is Normal But I Am Hpv Positive?
- What Does Genital Herpes Look Like On Men?
- What Does Chlamydia Do To Your Body?
- What Are The Long Term Effects Of Histoplasmosis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.